# SDR WI5R2012071600001

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Aircraft: N486TT
- Make and model: Cessna 525
- Aircraft serial: 0213
- Engine: Wilint FJ441A
- Engine time: 3,911 hours, 3,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 56661
- Condition: Fractured
- Location: Engine
- Part time: 3,911 hours, 3,558 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON ENGINE, DURING CLIMB AT  94 PERCENT N1, THE PILOTS HEARD A THUMP AND A LOW PITCH NOISE.  ON GROUND TROUBLESHOOTING REVEALED A MISSING SECTION OF THE SPINNER AND DAMAGE TO THE FAN, INLET AND FAN STATOR.
